Journal of Differential Geometry

The filling radius of two-point homogeneous spaces

Mikhail Katz

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Differential Geom. Volume 18, Number 3 (1983), 505-511.

First available in Project Euclid: 25 June 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53C35: Symmetric spaces [See also 32M15, 57T15]


Katz, Mikhail. The filling radius of two-point homogeneous spaces. J. Differential Geom. 18 (1983), no. 3, 505--511.

Export citation